Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246934
Title: Бифуркации предельных циклов и классификация сепаратрисных циклов двумерных полиномиальных динамических систем
Authors: Гайко, В. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 2. – С. 69-70.
Abstract: A new approach to the studying of limit cycle bifurcations and classification of separatrix cycles of the polynomial systems is given
URI: https://elib.bsu.by/handle/123456789/246934
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №2 (май)

Files in This Item:
File Description SizeFormat 
69-70.pdf105,52 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.